<  Back to the Polytechnique Montréal portal

Source-Based Routing in Wireless Mesh Networks

M. Boushaba, A. Hafid and Michel Gendreau

Article (2016)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/35266/
Journal Title: IEEE Systems Journal (vol. 10, no. 1)
Publisher: IEEE
DOI: 10.1109/jsyst.2014.2317453
Official URL: https://doi.org/10.1109/jsyst.2014.2317453
Date Deposited: 18 Apr 2023 15:05
Last Modified: 05 May 2023 15:40
Cite in APA 7: Boushaba, M., Hafid, A., & Gendreau, M. (2016). Source-Based Routing in Wireless Mesh Networks. IEEE Systems Journal, 10(1), 262-270. https://doi.org/10.1109/jsyst.2014.2317453



Repository Staff Only

View Item View Item